advertisement
Question
Posted by: shelly | 2009-03-24

i am on the pill called trhipasil

i was put on a pill to help restore my period,because of hormonal imbalance i am was using it for two years and then the period stopped and i stopped taking the tablets now i am getting my period when not using it so can it be a hormonal problem or something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the problem has resolved.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement